# SDR USAA2013121600004

- Difficulty date: December 13, 2013
- Submitted: December 16, 2013
- Operation: Air carrier
- Aircraft: N277AY
- Make and model: Airbus A330-323
- Aircraft serial: 380
- Aircraft time: 59,381 hours, 8,320 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: F5367006500200
- Condition: Delaminated
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BC1 CHECK, CABIN FLOOR PANEL 151CF DELAMINATED.  FABRICATED & INSTALLED NEW FLOOR PANEL IAW A330 SRM 53-02-00 FIGURE 211.
